# SDR SWI2025F00146

- Difficulty date: January 6, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 27,475 hours, 15,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FR. 86-89 RH BEAM HAS SEVERAL AREAS OF CORROSION ON SURFACE AND FASTENERS.     (C-CHECK RO 1/30/2025)    REMOVED AND REPLACED AFT WET AREA FR 86-89 RH BEAM.REF EMB SRM 51-40-08. (SEE CONTINUATION CARD FOR WORK PERFOMED).
